# SDR SWAA2015101645027

- Difficulty date: September 29, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 62,633 hours, 49,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6549509
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP TRACK, CANOE FAIRING AFT TAIL CONE CRACKED AT FASTENER HOLES.  R & R FAIRING IAW SRM.
